# SDR DALA2018070904435

- Difficulty date: July 4, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 78,722 hours, 36,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

DIV TO ATL DUE TO PACK NR 2 FAULT DURING CRUISE. APU ON MEL AND PACK NR 1 INOP.  DESCENDED TO FL100 AND DONNED O2 MASKS.  REMOVED AND REPLACED PACK NR 1 AND PACK NR 2 CONTROLLERS AND PACK NR 2 FLOW CONTROL VALVE.  OPERATION CHECKS GOOD.
